# SDR 2007UALA01557

- Difficulty date: May 20, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 26,449 hours, 9,466 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  2 RT DOOR HANDLE COVER SEPARATED FROM A-C.  [06-26-07]  RESECURED SLIDE COVER.
